Research Repository

Inequalities for the numerical radius in unital normed algebras

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2010) Inequalities for the numerical radius in unital normed algebras. Demonstratio Mathematica, 43 (1). pp. 129-137. ISSN 2391-4661

[img]
Preview
Text
Ep37972.pdf - Published Version

Download (156kB) | Preview
Item Type: Article
Uncontrolled Keywords: unital normed algebras; numerical radius; semi-inner products
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > School of Engineering and Science
SWORD Depositor: Symplectic Elements
Depositing User: Symplectic Elements
Date Deposited: 27 Feb 2019 05:21
Last Modified: 20 Aug 2019 05:18
URI: http://vuir.vu.edu.au/id/eprint/37972
DOI: https://doi.org/10.1515/dema-2013-0217
ePrint Statistics: View download statistics for this item
Citations in Scopus: 0 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar